# SDR DALA2022052403563

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2243975) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORTS FROM STA 947 TO 967 RBL 49 AT AFT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00487: FLOOR SUPPORT FROM STA 947 TO 967 RBL 49 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
